Duke Mathematical Journal

Heights for local systems on curves

Jean-Luc Brylinski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 59, Number 1 (1989), 1-26.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077307832

Mathematical Reviews number (MathSciNet)
MR1016879

Zentralblatt MATH identifier
0702.14016

Digital Object Identifier
doi:10.1215/S0012-7094-89-05901-2

Subjects
Primary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10]
Secondary: 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture) 32L05: Holomorphic bundles and generalizations 58G99

Citation

Brylinski, Jean-Luc. Heights for local systems on curves. Duke Mathematical Journal 59 (1989), no. 1, 1--26. doi:10.1215/S0012-7094-89-05901-2. http://projecteuclid.org/euclid.dmj/1077307832.


Export citation

References

  • [1] A. Beilinson, Higher regulators and values of $L$-functions, J. Soviet Math. 30 (1985), 2036–2070.
  • [2] A. Beuilinson, Height pairing between algebraic cycles, Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985), Contemp. Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 1–24.
  • [3] A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and Topology on Singular Spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [4] J.-L. Brylinski, (Co)-homologie d'intersection et faisceaux pervers, Bourbaki Seminar, Vol. 1981/1982, Astérisque, vol. 92, Soc. Math. France, Paris, 1982, pp. 129–157.
  • [5] P. Deligne, Équations différentielles à points singuliers réguliers, Springer-Verlag, Berlin, 1970.
  • [6] P. Deligne, Travaux de Griffiths, Séminaire Bourbaki, Expose 376, Lecture Notes in Math., vol. 180, Springer-Verlag, Berlin, 1971.
  • [7] P. Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. (1971), no. 40, 5–57.
  • [8] P. Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. (1980), no. 52, 137–252.
  • [9] P. Deligne and M. Rapoport, Les schémas de modules de courbes elliptiques, Modular Functions of One Variable II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 349, Springer-Verlag, Berlin, 1973, pp. 143–316.
  • [10] J. Dieudonné, Special Functions and Linear Representations of Lie Groups, CBMS Regional Conference Series in Mathematics, vol. 42, Amer. Math. Soc., Providence, RI, 1980.
  • [11] P. A. Griffiths, Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Inst. Hautes Études Sci. Publ. Math. (1970), no. 38, 125–180.
  • [12] B. Gross, Local heights on curves, Arithmetic Geometry (Storrs, Conn., 1984) eds. G. Cornell and J. Silverman, Springer-Verlag, Berlin, 1986, pp. 327–339.
  • [13] B. Gross and D. Zagier, Heegner points and derivatives of $L$-series, Invent. Math. 84 (1986), no. 2, 225–320.
  • [14] D. A. Hejhal, The Selberg Trace Formula for $\mathrm PSL(2,\mathbbR)$, Vol. 2, Lecture Notes in Math., vol. 1001, Springer-Verlag, Berlin, 1983.
  • [15] M. Kashiwara and T. Kawai, Hodge structure and holonomic systems, Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 1, 1–4.
  • [16] J. Lipman, Desingularization of two-dimensional schemes, Ann. Math. (2) 107 (1978), no. 1, 151–207.
  • [17] A. Néron, Quasi-fonctions et hauteurs sur les variétés abéliennes, Ann. of Math. (2) 82 (1965), 249–331.
  • [18] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Inst. Hautes Études Sci. Publ.Math. No. 21 (1964), 128.
  • [19] M. Saito, Modules de Hodge polarisables, preprint, 1986.
  • [20] W. Schmid, Variation of Hodge structure: The singularities of the period mapping, Invent. Math. 22 (1973), 211–319.
  • [21] J.-P. Serre, Cohomologie galoisienne, Lecture Notes in Math., vol. 5, Springer-Verlag, Berlin, 1964.
  • [22] G. Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan 11 (1959), 291–311.
  • [23] S. Zucker, Hodge theory with degenerating coefficients: $L_2$-cohomology in the Poincaré metric, Ann. of Math. (2) 109 (1979), no. 3, 415–476.
  • [24]1, Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Math., vol. 269, Springer-Verlag, Berlin, 1972, SGA 4, Séminaire de géométrie algébrique.
  • [24]2, Théorie des topos et cohomologie étale des schémas. Tome 2, Lecture Notes in Math., vol. 270, Springer-Verlag, Berlin, 1972, SGA 4, Séminaire de géométrie algébrique.
  • [24]3, Théorie des topos et cohomologie étale des schémas. Tome 3, Lecture Notes in Math., vol. 305, Springer-Verlag, Berlin, 1973, SGA 4, Séminaire de géométrie algébrique.
  • [25] P. Deligne, Cohomologie étale, Lecture Notes in Math., vol. 569, Springer-Verlag, Berlin, 1977, SGA $4\frac 1/2$, Séminaire de géométrie algébrique.
  • [26]1, Groupes de monodromie en géométrie algébrique. I, Lecture Notes in Math., vol. 288, Springer-Verlag, Berlin, 1972.
  • [26]2, Groupes de monodromie en géométrie algébrique. II, Lecture Notes in Math., vol. 340, Springer-Verlag, Berlin, 1973, SGA 7, Séminaire de géométrie algébrique.